# SDR 95UAL900087

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 70R654
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE WAS SHUTDOWN DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  OIL FILTER HOUSING COVER LEAK CAUSED BY A FAILED HELICOIL.  MODIFIED COVER, REPLACED BOLT AND HELICOIL WITH STUD AND NUT.
